Hiroshima Mathematical Journal

Lie structures on differential algebras

Fujio Kubo and Fumitake Mimura

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 18, Number 3 (1988), 479-484.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206129613

Digital Object Identifier
doi:10.32917/hmj/1206129613

Mathematical Reviews number (MathSciNet)
MR991242

Zentralblatt MATH identifier
0683.17015

Subjects
Primary: 17B60: Lie (super)algebras associated with other structures (associative, Jordan, etc.) [See also 16W10, 17C40, 17C50]
Secondary: 17B55: Homological methods in Lie (super)algebras

Citation

Kubo, Fujio; Mimura, Fumitake. Lie structures on differential algebras. Hiroshima Math. J. 18 (1988), no. 3, 479--484. doi:10.32917/hmj/1206129613. https://projecteuclid.org/euclid.hmj/1206129613


Export citation

References

  • [1] F. A. Berezin, Some remarks on the associative envelope of a Lie algebra (in Russian), Funkcion. Anal. Priloz. 1 (1967), 1-14.
  • [2] C. A. Christdoulou, Profinite Lie algebras, Ph. D. Thesis, Warwick University, 1979.
  • [3] J. Dixmier, Enveloping algebras, North-Holland, New York, 1975.
  • [4] I. Kaplansky, An introduction to differential algebras, Actualites Sci. Ind., Herman, 1957.